# SDR VNAA2009090200011

- Difficulty date: August 30, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 13,232 hours, 13,698 cycles
- Engine: Ge CF343B1
- Engine time: 13,232 hours, 13,698 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED A LOW OIL PRESS IN FLIGHT.  ENGINE WAS SHUTDOWN.   AIRCRAFT DIVERTED TO RIC LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOT PER THE OEM MAINTENANCE MANUAL AND REMOVED AND REPLACED THE IDG ATS & HYD PUMP AGB CARBON SEAL ASSEMBLY.  OPERATIONAL CHECKS AND LEAK CHECKS WERE DONE PER THE OEM MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
